New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
to keep ear passages free.
0 Replies
simonaderson - September 14

hi..............
I don't know if anyone else had this experience, but I actually lost the central vision in my left eye after taking Nasonex for 1 month.I had day surgery to remove my adnoids after experiencing 2 years of ear touble in my left ear. The ENT doctor put me on Nasonex to help keep my ear canal passages free . And then one day I noticed I couldn't really see well out of my left eye, I have agood freind that is an optometrist and he saw me right away. He sent me to a retnal specialist, who diagnosed me with central vision loss due to taking Nasonex, I was told to immediatly stop taking Nasonex. My ENT doctor had never heard of such a thing and had the specialist send him info on this. He thought the fluid that built up behind my left eye would probably absorb back into the body and go away on its own. But, I have had 3 appointments so far with the retnal specialist and it has not gotten any better, no worse, no better. I go again in 5 weeks and if it is not better he will do laser surgery.
thanks

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question